advertisement
Question
Posted by: Me | 2010/08/04

Is this the Yazz - please help

Hi there

I''ve been taking Yazz for about 5 months now and cannot take it anymore - main reason is for my skin - tried androcur when I was about 20 (I''m27 ) cause I was too scared about possible weight gain on Diane.

The androcur however made me quite anxious so I stopped it. When Yasmin came out I tried that and got terribly anxious so stopped it.Then I tried Yazz.

Is it my imagination or can this pill really make one anxious? normally used to take melodene for contraception - had no side effects whatsoever on this pill but it doesn''t do anything for my skin either. I generally suffer from anxiety and depression and am being treated by a psychiatrist (40mg Nuzak and 2x5mg Urbanol a day). With with this contraception everything seems worse. Dermatoligst put me on Tetralysal as well but said I couldnt take it indefinitely. She suggested I could try Diane or Ginnette but if Androcur made me anxious I''m afraid these may do the same?

If I want to stop taking the Yazz can I just stop or do I need to stop at the placebo pills?

Sorry for all the questions. I just cannot take this terrible anxiety any longer.

Thank you.
M.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Unforunately the pill can indeed cause anxiety and other mood disturbances including symptoms of depression.

You can the stop the Yaz at once - Menstruation (Withdrawal bleeding) should start within a few days depending on the stage of your menstrual cycle.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/08/05

Hi

Unforunately the pill can indeed cause anxiety and other mood disturbances including symptoms of depression.

You can the stop the Yaz at once - Menstruation (Withdrawal bleeding) should start within a few days depending on the stage of your menstrual cycle.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement